A proof of the existence of minimal R-algebra resolutions. (English) Zbl 0157.34603

Full Text: DOI


[1] Assmus, E. F.,On the homology of local rings. Thesis, Harvard University, Cambridge, Mass. (1958).
[2] Gulliksen, T. H., A note on the homology of local rings. To appear inMath. Scand. · Zbl 0176.32101
[3] Serre, J.-P.,Algèbre local multiplicités. Springer Lecture Notes in Math., 11, 1965.
[4] Tate, J., Homology of noetherian rings and local rings.Illinois J. Math. 1 (1957), 14–27. · Zbl 0079.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.